# SDR DALA2017082606399

- Difficulty date: August 25, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 60,160 hours, 46,589 cycles
- System (JASC): 5523 · Elevator, Tab Structure
- Part: Skin
- Condition: Dented
- Location: Lt Elevator Tab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL DENTS ALONG UPPER SKIN OF GEARED TAB AT LT ELEVATOR GEARED TAB AT LT ELEVATOR N/P 5910414-403 N/S 53421 FOR EXCESSIVE DAMAGE WAS REPLACED BY GEARED TAB AT LT ELEVATOR N/P 5910414-503 N/S 49809 PER SRM 55-04.
